Electronic Research Announcements in Mathematical Sciences (ERA-MS)

Integration of exact Courant algebroids

Pages: 58 - 76, Volume 19, 2012      doi:10.3934/era.2012.19.58

       Abstract        References        Full Text (431.5K)              Related Articles       

David Li-Bland - Department of Mathematics, University of Toronto, 40 St George Street, Toronto, Ontario M4S2E4, Canada (email)
Pavol Ševera - Department of Mathematics, Université de Genève, Geneva, Switzerland (email)

Abstract: In this paper, we describe an integration of exact Courant algebroids to symplectic 2-groupoids, and we show that the differentiation procedure from [32] inverts our integration.

Keywords:  Courant algebroids, Lie theory, higher structures, symplectic geometry, Poisson geometry.
Mathematics Subject Classification:  Primary: 53DXX; Secondary: 58A50.

Received: February 2011;      Revised: January 2012;      Available Online: June 2012.